TU Darmstadt / ULB / TUbiblio

The complete Phan-type theorem for Sp(2n,q)

Gramlich, Ralf and Horn, Max and Nickel, Werner (2006):
The complete Phan-type theorem for Sp(2n,q).
9, In: Journal of Group Theory, pp. 603-626, [Article]

Item Type: Article
Erschienen: 2006
Creators: Gramlich, Ralf and Horn, Max and Nickel, Werner
Title: The complete Phan-type theorem for Sp(2n,q)
Language: English
Journal or Publication Title: Journal of Group Theory
Volume: 9
ISBN: 433-5883
Divisions: 04 Department of Mathematics
Date Deposited: 20 Nov 2008 08:25
License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)

View Item View Item